Psychometric properties of the Mental Health Recovery Star.

Killaspy, H; White, S; Taylor, TL; King, M; (2012) Psychometric properties of the Mental Health Recovery Star. The British journal of psychiatry, 201 (1). pp. 65-70. ISSN 0007-1250 DOI: https://doi.org/10.1192/bjp.bp.111.107946

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1192/bjp.bp.111.107946

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar